MathSciNet Relay Station
MathSciNet bibliographic data
MR2101282 (2006e:14006) 14B05 (14F05)
Bezrukavnikov, R. V.; Kaledin, D. B. McKay equivalence for symplectic resolutions of quotient singularities. (Russian) Tr. Mat. Inst. Steklova 246 (2004), Algebr. Geom. Metody, Svyazi i Prilozh., 20--42; translation in Proc. Steklov Inst. Math. 2004, no. 3 (246), 13–33
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement